# SDR AUS20020364

- Difficulty date: April 18, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F22200
- Condition: Cracked
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, O235L2C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING PERIODIC ENGINE INSPECTION, THREE PUSHRODS WERE FOUNDCRACKED AT THE BALLENDS. TWO HAD CRACKS 0.470IN (12MM) LONG AND THE THIRD HAD A CRACK JUST STARTING.
